# SDR AALA201608129005

- Difficulty date: July 25, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 140N25022
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM SUPPORT STIFFENER CRACKED AT BS 1320 AND LBL 45.50.  REPLACED SUPPORT STIFFENER IAW SRM 51-40-02.
